# SDR YENA2022120501203

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 54,557 hours, 19,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1433, MCO-SJU. 'DURING CRUISE AND DESCENT, THE INFLIGHT CREW DETECTED A CHEMICAL-TYPE ODOR IN THE FLIGHT ATTENDANT REPORTED A SCRATCHY SORE THROAT AND ONE FELT NAUSEATED.  NO ODORS WERE DETECTED ON THE FLIGHT DECK; EXECUTED T/S AS PER INFO NOTICE 2017-7015J. NO 30-DAY HISTORY WAS FOUND. FOLLOWED TSM 05-50-00-810-831-A. PERFORMED PACK BURN PROCEDURES. OP'S CHECK WAS ACCOMPLISHED. NO FURTHER ODOR WAS NOTICED. A/C FOR CONTINUED SERVICE.'
